Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 67, NWS Indianapolis, IN

April 10, 2011Greene County, Owen County, Indiana

NWS Indianapolis, IN issued this river flood warning at Apr 10, 2011, 11:30 AM EDT for Greene County, Owen County, Indiana. It took effect at Apr 13, 2011, 11:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 10, 2011, 11:30 AM EDT (15:30 UTC)
In effect from
Apr 13, 2011, 11:00 AM EDT
Expired
Apr 10, 2011, 9:37 PM EDT
In force
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Greene County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 80 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Spencer (SPNI3). The gauge peaked at 9.79 ft at Apr 10, 2011, 9:00 AM EDT.

actionminormoderate10152004/1004/1104/12
Action stage
9 ft
Minor stage
14 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03357000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

625 
WGUS43 KIND 101531
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1130 AM EDT SUN APR 10 2011

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN 
INDIANA... 

  WHITE RIVER...WABASH RIVER...

.RECENT RAINFALL FROM THUNDERSTORMS SATURDAY MORNING AND ADDITIONAL 
STORMS FORECAST TO IMPACT THE AREA SUNDAY NIGHT INTO MONDAY WILL 
LEAD TO MINOR FLOODING ALONG THE WHITE AND WABASH RIVERS IN CENTRAL 
AND SOUTHERN INDIANA. THIS RAINFALL MAY ALSO PROLONG CURRENT FLOODING 
AT OTHER LOCATIONS. FLOODING WILL AFFECT SOME LOCAL AND STATE 
ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. FLOODING WILL 
BEGIN ALONG MOST OF THE LOCATIONS ON TUESDAY. SIGNIFICANT FLOODING 
IS NOT EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC055-119-111530-
/O.NEW.KIND.FL.W.0067.110413T1500Z-110415T0600Z/
/SPNI3.1.ER.110413T1500Z.110414T0000Z.110414T1800Z.NO/
1130 AM EDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT SPENCER.
* FROM WEDNESDAY MORNING TO LATE THURSDAY NIGHT.
* AT 11:00 AM SUNDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 14.4 FEET BY WEDNESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* AT 14.0 FEET...LOWLAND FLOODING BEGINS IN THE SPENCER AND GOSPORT 
  AREAS.  THE RIVER BEGINS TO BACKUP RATTLESNAKE, FALL, MCCORMICKS, 
  LIMESTONE, BIG AND BEAN BLOSSOM CREEKS.  SPENCER PUBLIC ACCESS SITE
  BEGINS TO FLOOD.

$$

INC121-165-167-111530-
/O.NEW.KIND.FL.W.0068.110412T1200Z-110415T0500Z/
/MTZI3.1.ER.110412T1200Z.110413T1200Z.110414T1700Z.NO/
1130 AM EDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT MONTEZUMA.
* FROM TUESDAY MORNING TO LATE THURSDAY NIGHT.
* AT  9:00 AM SUNDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 15.7 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT 
  BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA 
  BEGIN TO FLOOD.

$$

ILC023-033-INC153-167-111530-
/O.NEW.KIND.FL.W.0069.110412T2200Z-110415T1600Z/
/HUFI3.1.ER.110412T2200Z.110414T0000Z.110415T0400Z.NO/
1130 AM EDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT TERRE HAUTE.
* FROM TUESDAY EVENING TO FRIDAY AFTERNOON.
* AT 10:00 AM SUNDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 14.7 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 14.0 FEET...AGRICULTURAL FLOODING BEGINS ALONG WEST BANK ACROSS 
  FROM WATER WORKS, SOUTHWEST VIGO COUNTY AND NORTHEAST CRAWFORD 
  COUNTY, IL. LOW COUNTY ROADS IN THESE AREAS BEGIN TO FLOOD.  OLD 
  DARWIN ROAD BEGINS TO FLOOD NEAR DARWIN, IL, AND NORTHEAST CRAWFORD
  COUNTY.

$$

ILC033-101-INC083-153-111530-
/O.NEW.KIND.FL.W.0070.110412T2100Z-110417T0200Z/
/HUTI2.1.ER.110412T2100Z.110415T0600Z.110416T1400Z.NO/
1130 AM EDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT HUTSONVILLE.
* FROM TUESDAY AFTERNOON TO SATURDAY EVENING.
* AT  8:00 AM SUNDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE
  TO RISE TO NEAR 17.3 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* AT 18.0 FEET...SEEP WATER OCCURS BEHIND LEVEES ON INDIANA SIDE.  
  HUTSON CREEK BEGINS TO OVERFLOW FROM BACKWATER.  OLD DARWIN ROAD 
  AND A FEW RURAL ROADS IN EASTERN CLARK AND CRAWFORD COUNTIES IN 
  ILLINOIS ARE IMPASSABLE.  LOW AGRICULTURAL LAND FLOODS.

$$

ILC033-101-INC083-153-111530-
/O.NEW.KIND.FL.W.0071.110413T0200Z-110417T0100Z/
/RVTI3.1.ER.110413T0200Z.110415T0600Z.110416T1300Z.NO/
1130 AM EDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT RIVERTON.
* FROM TUESDAY EVENING TO SATURDAY EVENING.
* AT 11:00 AM SUNDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 16.0 FEET BY FRIDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER.  A FEW RURAL 
  ROADS IN CRAWFORD COUNTY, ILLINOIS CLOSE AS WATER BACKS UP MINNOW 
  SLOUGH.  HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN 
  PALESTINE.  A FEW PRIVATE ROADS NEAR THE GILL TOWNSHIP LEVEE IN 
  SULLIVAN COUNTY MAY FLOOD.  WATER LEVEL IS AT THE TOP OF MOST 
  MAKESHIFT LEVEES.

$$

ILC047-059-185-193-INC051-083-129-111530-
/O.NEW.KIND.FL.W.0072.110412T2200Z-110420T0200Z/
/MCRI2.1.ER.110412T2200Z.110416T0000Z.110419T1400Z.NO/
1130 AM EDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT MOUNT CARMEL.
* FROM TUESDAY EVENING TO TUESDAY APRIL 19.
* AT  9:00 AM SUNDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 20.9 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* AT 21.0 FEET...RIVER ROAD IN THE MOUNT CARMEL, ILLINOIS AREA BEGINS 
  TO FLOOD.  LOWLAND FLOODING IN PROGRESS.  A FEW LOCAL RIVER ROADS 
  ARE CLOSED BY HIGH WATER.  DURING JUNE 2010...BACKWATER FROM THE 
  WABASH RIVER WAS NOTED ON THE BON PAS RIVER GAGE NEAR BROWNS 
  ILLINOIS.

$$

AB
2 follow-up statements
726 
WGUS83 KIND 101620
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1220 PM EDT SUN APR 10 2011

...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS...

  EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WABASH RIVER...WHITE 
  RIVER...

.RECENT RAINFALL FROM THUNDERSTORMS SATURDAY MORNING AND ADDITIONAL 
STORMS FORECAST TO IMPACT THE AREA SUNDAY NIGHT INTO MONDAY WILL 
ALLOW FOR MINOR FLOODING TO CONTINUE OR RETURN TO PORTIONS ALONG 
THE EAST FORK WHITE...MUSCATATUCK...WABASH... AND WHITE RIVERS IN 
CENTRAL AND SOUTHERN INDIANA WITHIN THE COMING DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC071-093-175-111620-
/O.EXT.KIND.FL.W.0062.110410T1546Z-000000T0000Z/
/SERI3.1.ER.110410T0812Z.110411T0000Z.000000T0000Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK WHITE RIVER AT SEYMOUR.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 11:00 AM SUNDAY THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.3 FEET BY THIS
  EVENING THEN BEGIN FALLING.
* AT 14.0 FEET...PASTURE LANDS...AGRICULTURAL LANDS AND SEVERAL COUNTY
  AND STATE ROADS BEGIN TO FLOOD.  HIGH WATER ISOLATES A FEW RIVER 
  CABINS.  STATE ROAD 235 EAST OF MEDORA AND COUNTY ROADS NEAR 
  SHIELDS AND VALLONIA FLOOD.  ROADS THAT BEGIN TO FLOOD INCLUDE 258 
  EAST OF CORTLAND...COUNTY ROAD 725 N JUST NORTH OF THE GAGING SITE 
  AND EWING ROAD NEAR BROWNSTOWN.

$$

INC093-101-111619-
/O.EXT.KIND.FL.W.0060.000000T0000Z-000000T0000Z/
/BEDI3.1.ER.110409T0503Z.110409T1800Z.000000T0000Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK WHITE RIVER NEAR RIVERVALE.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM SUNDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  FRIDAY MORNING.
* AT 20.0 FEET...LOWEST AGRICULTURAL LANDS BEGIN TO FLOOD NEAR 
  RIVERVALE.

$$

INC071-093-175-111619-
/O.CON.KIND.FL.W.0056.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.110408T2000Z.000000T0000Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSCATATUCK RIVER AT WHEELER HOLLOW.
* UNTIL FURTHER NOTICE.
* AT  8:30 AM SUNDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 18.0 FEET...FLOODS AREA IN A FEW LOW SPOTS AND WOODLAND AREAS 
  ALONG THE RIVER.  RESIDENTIAL PROPERTY IS NOT DIRECTLY AT THIS 
  POINT.  

$$

INC055-119-111619-
/O.CON.KIND.FL.W.0067.110413T1500Z-110415T0600Z/
/SPNI3.1.ER.110413T1500Z.110414T0000Z.110414T1800Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT SPENCER.
* FROM WEDNESDAY MORNING TO LATE THURSDAY NIGHT.
* AT 11:00 AM SUNDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 14.4 FEET BY WEDNESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* AT 14.0 FEET...LOWLAND FLOODING BEGINS IN THE SPENCER AND GOSPORT 
  AREAS.  THE RIVER BEGINS TO BACKUP RATTLESNAKE, FALL, MCCORMICKS, 
  LIMESTONE, BIG AND BEAN BLOSSOM CREEKS.  SPENCER PUBLIC ACCESS SITE
  BEGINS TO FLOOD.

$$

INC027-055-083-111619-
/O.EXT.KIND.FL.W.0063.110411T1800Z-000000T0000Z/
/ELLI3.1.ER.110411T1800Z.110414T1200Z.000000T0000Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT ELLISTON.
* FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT  8:42 AM SUNDAY THE STAGE WAS 18.3 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY 
  THURSDAY MORNING THEN BEGIN FALLING.
* AT 20.0 FEET...RIVER ROAD NORTH OF GREENE CR 150 W IS FLOODED.  LOW 
  AGRICULTURAL FIELDS FLOOD.

$$

INC027-055-083-111619-
/O.EXT.KIND.FL.W.0064.110411T0800Z-000000T0000Z/
/NWBI3.1.ER.110411T0800Z.110414T1200Z.000000T0000Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT NEWBERRY.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT 11:00 AM SUNDAY THE STAGE WAS 12.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 14.4 FEET BY THURSDAY EARLY AFTERNOON.
* AT 15.0 FEET...MOST LOWLANDS FLOOD.  A FEW INCHES OF WATER ON COUNTY
  ROAD 600W JUST NORTH OF THE RIVER IN MARY LONG CUTOFF AREA.

$$

INC027-051-083-125-111619-
/O.EXT.KIND.FL.W.0065.110410T2300Z-000000T0000Z/
/FREI3.1.ER.110410T2300Z.110415T1200Z.000000T0000Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT EDWARDSPORT.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT  8:30 AM SUNDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 17.2 FEET BY TUESDAY EVENING.
* AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD.  HIGH WATER 
  CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE.  
  FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS.  RESIDENTIAL PROPERTY
  OF RIVER CABINS BEGINS TO FLOOD.

$$

ILC185-INC027-051-083-125-111619-
/O.CON.KIND.FL.W.0061.000000T0000Z-000000T0000Z/
/PTRI3.1.ER.110410T0322Z.110414T1200Z.000000T0000Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT PETERSBURG.
* UNTIL FURTHER NOTICE.
* AT 11:30 AM SUNDAY THE STAGE WAS 16.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY 
  THURSDAY EVENING THEN BEGIN FALLING.
* AT 20.5 FEET...COUNTY ROAD 250 WEST FROM STATE ROAD 56 FLOODS AND 
  BLOCKS THE VEHICLE ACCESS TO DODGE CITY.  DURING THE MARCH 2008 
  FLOOD THE RIVER REMAINED ABOVE THIS LEVEL FROM LATE AFTERNOON MARCH
  19 THROUGH APRIL 9.   AS MID-MARCH 2011 HIGH WATER WAS RECEDING...
  SR 257 SOUTH OF WASHINGTON REOPENED WHEN SHOALS WAS AT 10.5 FEET 
  AND FALLING STEADILY FOR THE PAST 2 DAYS.

$$

ILC185-INC051-083-111619-
/O.EXT.KIND.FL.W.0066.110411T0600Z-000000T0000Z/
/HAZI3.1.ER.110411T0600Z.110415T1200Z.000000T0000Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT HAZLETON.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 20.3 
  FEET FRIDAY MORNING.
* AT 20.0 FEET...MOST OF THE LOW BOTTOMLANDS FLOOD. FLOODING BEGINS IN
  HIGHER BOTTOMLANDS. HIGH WATER AFFECTS ANY RESIDENTS IN POTTSVILLE 
  RIVER CABINS. POTTSVILLE ROAD...NORTH C STREET ON RIVER SIDE OF 
  RAILROAD TRACKS AND CATT STREET NEAR U. S. HIGHWAY 41 ARE FLOODED. 
  WATER IS NEAR OR STARTING ON GIRO ROAD IN THE VICINITY OF SUBMERGED
  POTTSVILLE ROAD. OIL STRIPPED FIELDS FLOOD. FLOOD GATES MUST BE 
  INSTALLED AT HAZLETON.

$$

INC121-165-167-111619-
/O.CON.KIND.FL.W.0068.110412T1200Z-110415T0500Z/
/MTZI3.1.ER.110412T1200Z.110413T1200Z.110414T1700Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT MONTEZUMA.
* FROM TUESDAY MORNING TO LATE THURSDAY NIGHT.
* AT  9:00 AM SUNDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 15.7 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT 
  BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA 
  BEGIN TO FLOOD.

$$

ILC023-033-INC153-167-111619-
/O.CON.KIND.FL.W.0069.110412T2200Z-110415T1600Z/
/HUFI3.1.ER.110412T2200Z.110414T0000Z.110415T0400Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT TERRE HAUTE.
* FROM TUESDAY EVENING TO FRIDAY AFTERNOON.
* AT 10:00 AM SUNDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 14.7 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 14.0 FEET...AGRICULTURAL FLOODING BEGINS ALONG WEST BANK ACROSS 
  FROM WATER WORKS, SOUTHWEST VIGO COUNTY AND NORTHEAST CRAWFORD 
  COUNTY, IL. LOW COUNTY ROADS IN THESE AREAS BEGIN TO FLOOD.  OLD 
  DARWIN ROAD BEGINS TO FLOOD NEAR DARWIN, IL, AND NORTHEAST CRAWFORD
  COUNTY.

$$

ILC033-101-INC083-153-111619-
/O.CON.KIND.FL.W.0070.110412T2100Z-110417T0200Z/
/HUTI2.1.ER.110412T2100Z.110415T0600Z.110416T1400Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT HUTSONVILLE.
* FROM TUESDAY AFTERNOON TO SATURDAY EVENING.
* AT  8:00 AM SUNDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE
  TO RISE TO NEAR 17.3 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* AT 18.0 FEET...SEEP WATER OCCURS BEHIND LEVEES ON INDIANA SIDE.  
  HUTSON CREEK BEGINS TO OVERFLOW FROM BACKWATER.  OLD DARWIN ROAD 
  AND A FEW RURAL ROADS IN EASTERN CLARK AND CRAWFORD COUNTIES IN 
  ILLINOIS ARE IMPASSABLE.  LOW AGRICULTURAL LAND FLOODS.

$$

ILC033-101-INC083-153-111619-
/O.CON.KIND.FL.W.0071.110413T0200Z-110417T0100Z/
/RVTI3.1.ER.110413T0200Z.110415T0600Z.110416T1300Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT RIVERTON.
* FROM TUESDAY EVENING TO SATURDAY EVENING.
* AT 11:00 AM SUNDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 16.0 FEET BY FRIDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER.  A FEW RURAL 
  ROADS IN CRAWFORD COUNTY, ILLINOIS CLOSE AS WATER BACKS UP MINNOW 
  SLOUGH.  HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN 
  PALESTINE.  A FEW PRIVATE ROADS NEAR THE GILL TOWNSHIP LEVEE IN 
  SULLIVAN COUNTY MAY FLOOD.  WATER LEVEL IS AT THE TOP OF MOST 
  MAKESHIFT LEVEES.

$$

ILC047-059-185-193-INC051-083-129-111619-
/O.CON.KIND.FL.W.0072.110412T2200Z-110420T0200Z/
/MCRI2.1.ER.110412T2200Z.110416T0000Z.110419T1400Z.NO/
1220 PM EDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT MOUNT CARMEL.
* FROM TUESDAY EVENING TO TUESDAY APRIL 19.
* AT 11:00 AM SUNDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 20.9 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* AT 21.0 FEET...RIVER ROAD IN THE MOUNT CARMEL, ILLINOIS AREA BEGINS 
  TO FLOOD.  LOWLAND FLOODING IN PROGRESS.  A FEW LOCAL RIVER ROADS 
  ARE CLOSED BY HIGH WATER.  DURING JUNE 2010...BACKWATER FROM THE 
  WABASH RIVER WAS NOTED ON THE BON PAS RIVER GAGE NEAR BROWNS 
  ILLINOIS.

$$
059 
WGUS83 KIND 110137
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
937 PM EDT SUN APR 10 2011

......THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE 
FOLLOWING RIVERS IN INDIANA...

  WHITE RIVER...

.THE WHITE RIVER AT SPENCER IS EXPECTED TO CREST BELOW FLOOD STAGE.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...BE ALERT TO FLOOD DEBRIS ON PREVIOUSLY FLOODED 
ROADS.  KEEP CHILDREN AWAY FROM FLOODED AREAS.  RECREATIONAL AND 
AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER 
CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC055-119-110207-
/O.CAN.KIND.FL.W.0067.000000T0000Z-110415T0600Z/
/SPNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
937 PM EDT SUN APR 10 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT SPENCER.
* AT 7:00 PM SUNDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.3 FEET 
  EARLY THURSDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 10, 10:53 AM EDT, 37 minutes earlier.

Area forecast discussion, Apr 10, 10:53 AM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1053 AM EDT SUN APR 10 2011

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
A WARM FRONT WILL CONTINUE TO LIFT WELL NORTHWARD OF INDIANA THROUGH
TODAY...MEANWHILE A COLD FRONT SLOWLY APPROACHES FROM THE PLAINS.
THE COLD FRONT WILL BEGIN TO CROSS INDIANA EARLY MONDAY MORNING AND
DROP SOUTHEAST OF THE STATE BY LATE MONDAY EVENING. HIGH PRESSURE
WILL BUILD BACK OVER THE REGION THROUGH AT LEAST MIDWEEK...THEN A
LOW PRESSURE SYSTEM FROM THE PLAINS APPROACHES INDIANA THURSDAY
EVENING.

&&

.NEAR TERM /THIS AFTERNOON/...

12Z 850MB ANALYSIS SHOWS POCKET OF 21C+ AIR OVR MO AND IL
ADVECTING TOWARD INDIANA ON A SW JET IN EXCESS OF 50 KNTS. GIVEN
THIS EXPECT BREEZY CONDITIONS TO START THIS AFTERNOON ALONG WITH
EXCELLENT MIXING CONDITIONS. HAVE ALSO BUMPED UP HIGHS ANOTHER
DEGREE OR TWO. GIVEN THE CONVECTIVE TEMPERATURES IN THE LOWER 80S
EXPECT CU DEVELOPMENT THIS AFTERNOON...WITH ONLY ISOLATED
POTENTIAL FOR TSRA DEVELOPMENT. THIS IS BECAUSE VERY WARM 700MB
TEMPERATURES NEAR 10C-12C AS PER THE FORECAST SOUNDINGS.

MUCH BETTER PRECIPITATION CHANCES WILL BE IN PLACE LATE TONIGHT AS
LARGE SCALE FORCING MOVES INTO THE REGION ALONG WITH PLENTIFUL
WARM AND MOIST AIR IN PLACE AT THE SURFACE.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
FOCUS IS ON SHOWERS AND THUNDERSTORMS ASSOCIATED WITH COLD FRONT
TONIGHT INTO MONDAY. MODELS CONTINUE TO BE IN GOOD AGREEMENT SO USED
A BLEND DURING THIS PERIOD.

MODELS REALLY HAVE NOT CHANGED MUCH WITH REGARD TO THE COLD FRONT
AND IT'S TIMING TONIGHT. WE ARE STILL LOOKING AT BEST CHANCES FOR
RAIN AND SHOWERS AFTER MIDNIGHT...STARTING IN THE KLAF AREA AND
PROGRESSING SOUTHEASTWARD THROUGH MONDAY MORNING. CATEGORICAL POPS
DURING THIS TIME WILL REMAIN IN THE FORECAST UNTIL THE FRONT DROPS
SOUTH OF THE STATE LATE MONDAY AFTERNOON.

THE TIMING OF THIS FRONT IS NOT AS FAVORABLE FOR A LARGE SEVERE
WX EVENT AS IT WILL BR UPSTREAM EARLIER IN THE DAY...BUT WITH
MUCAPES AROUND 1500 AND STRONG 60 KT LOW LEVEL JET THERE WILL BE
WIDESPREAD THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL AND DAMGING
WINDS AS THE MAIN THREATS...IN ADDITION TO VERY HEAVY RAINFALL
(PWATS OF 1.5-1.75) COULD CAUSE ADDITIONAL FLASH FLOODING ISSUES.
SPC CONTINUES TO PLACE THE AREA UNDER A SLIGHT RISK FOR SVR DURING
THIS TIME.

POST FROPA LOOK FOR COOLER TEMPS MONDAY NIGHT IN THE 40S.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
STUCK CLOSE TO HPC GUIDANCE WHICH RELIED HEAVILY ON THE
ENSEMBLES. MODELS IN DECENT AGREEMENT ON THE UPPER PATTERN EARLY
IN THE LONG TERM. THEY INDICATE SOME RIDGING WILL BE IN PLACE
ALOFT ON TUESDAY AND WEDNESDAY AND THIS SHOULD KEEP THE WEATHER
DRY DURING THIS TIME. TUESDAY HIGH TEMPERATURES WILL BE A BIT
COOLER IN THE WAKE OF THE COLD FRONTAL PASSAGE FROM MONDAY. BY
WEDNESDAY THIS SHOULD START TO REBOUND. OPERATIONAL
ECMWF...GFS...AND ENSEMBLES ARE SHOWING A STRONG UPPER TROUGH
APPROACHING FOR THE LATTER PART OF THE WORK WEEK...BUT THERE ARE
TIMING DIFFERENCES ON IT/S ARRIVAL AS WELL AS DIFFERENCES IN THE
STRENGTH OF THE SYSTEM. WITH THIS IN MIND WILL KEEP CHANCES FOR
THUNDER GOING FROM THURSDAY THROUGH SATURDAY AND TRY TO PINPOINT
TIMING BETTER AS WE GET CLOSER AND MODELS /HOPEFULLY/ COME INTO
BETTER AGREEMENT. TEMPERATURES SHOULD BE RUNNING A LITTLE ABOVE
NORMAL BUT NOTHING NOTEWORTHY.

&&

.AVIATION.../DISCUSSION FOR 101200Z TAFS/...

WILL CONTINUE WITH LOW LEVEL WIND SHEAR OVER THE NEXT FEW
HOURS AS LOW LEVEL JET PASSES OVER TAF SITES. LATEST VAD WIND
PROFILE IS SHOWING 50 KT WINDS AT 925 MB WITH 8 TO 10 KTS AT THE
SURFACE. THREAT SHOULD END BY MID MORNING AS TEMP INVERSION MIXES
OUT. NONETHELESS...SURFACE WINDS WILL INCREASE BY LATE MORNING OUT
OF THE SOUTHWEST WITH SUSTAINED SPEEDS OF 12 TO 15 KTS AND GUSTS
TO 25 KTS...AND THEN CONTINUING TO INCREASE THROUGH THE REMAINDER
OF TAF PERIOD. THEY WILL SLOWLY VEER TO THE WEST WITH PASSAGE OF A
COLD FRONT.

OTHERWISE...CLOUDS WILL SLOWLY START TO INCREASE THIS AFTERNOON AS
THE AFOREMENTIONED COLD FRONT APPROACHES THE AREA...BUT CONDITIONS
SHOULD GENERALLY BE AT VFR CATEGORY...EXCEPT WHEN SHOWERS AND
THUNDERSTORMS MOVE IN LATE IN THE TAF PERIOD. MVFR CONDITIONS WILL
BE POSSIBLE. TOO MUCH UNCERTAINTY TO INSERT SHOWERS AND THUNDERSTORMS
IN THIS TAF ISSUANCE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SMF
NEAR TERM...PUMA
SHORT TERM...SMF
LONG TERM....CP
AVIATION...TDUD
Hazardous weather outlook, Apr 10, 4:01 AM EDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
401 AM EDT SUN APR 10 2011

INZ021-028>031-035>049-051>057-060>065-067>072-110815-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
401 AM EDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY THROUGH MONDAY AFTERNOON.

RECORD HIGH TEMPERATURES IN THE MID TO UPPER 80S WITH GUSTY SOUTH
WINDS OF UP TO 40 MPH POSSIBLE.

THUNDERSTORM ACTIVITY IS POSSIBLE LATE TODAY THROUGH TONIGHT...AND
INTO EARLY MONDAY. THESE STORMS MAY BE SEVERE. THE MAIN THREATS
FROM THE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH FRIDAY.

MORE THUNDERSTORMS ARE POSSIBLE ON THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER
STATEMENTS AS SPOTTERS MAY BE NEEDED TONIGHT THROUGH MONDAY MORNING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 9:23 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington7 days
Apr 9, 9:23 PM EDTRiver Flood WarningINDDaviess, Greene, Knox4 days
Apr 9, 9:23 PM EDTRiver Flood WarningINDDaviess, Greene, Knox49 hr
Apr 9, 9:23 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike6 days
Apr 9, 9:23 PM EDTRiver Flood WarningINDGibson, Knox37 days
Apr 10, 11:30 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo24 hr
Apr 10, 11:30 AM EDTRiver Flood WarningINDSullivan, Vigo24 hr
Apr 10, 11:30 AM EDTRiver Flood WarningINDKnox, Sullivan24 hr
Apr 10, 11:30 AM EDTRiver Flood WarningINDKnox, Sullivan24 hr
Apr 10, 11:30 AM EDTRiver Flood WarningINDGibson, Knox, Posey3 days

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.